# SDR SWAA2023121129090

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP.<[01] REPLACED BATTERIES IN THE FWD MEGAPHONE PER AMM 25-64-00-900-804. OPS CHECK GOOD;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
